# SDR ASAA2016092418128

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,038 hours, 10,358 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ECONOMIC FAULT FOUND DURING LL-2 CHECK ON CDU T/C MSG 73-3171 UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.   BITE CHECK OF NR 1 ENGINE T49.5. INSPECTED AND CLEANED EGT TEMP PROBE CONNECTORS.  RING OUT OF PROBES WAS WITHIN LIMITS.  INSPECTED CJ10 AND CJ9 HARNESS CONNECTORS WITH NO DISCREPANCIES NOTED. RING OUT OF J9 AND J10 HARNESS GOOD. CHECKED T49.5 TEMPS, ALL WITHIN LIMITS. EEC TESTED GOOD, IAW AMM 77-21-00, 77-21-01 AND FIM 73-11 TASK 801.
